Fever Medicine Accompanied By Diarrhea?

Illustration of Fever Medicine Accompanied By Diarrhea?
Illustration: Fever Medicine Accompanied By Diarrhea? static.healthreplies.com

Hey, I want to ask. N My 10 month old child has a high fever. NShe has diarrhea. NBab nyo shri 2 × but the stool is different from the stools that come out all water. nThe heat doesn’t want to go away. nCan you help me with the medicine.

1 Answer:

Hello,

Our team of doctors has answered similar questions to your complaint, you can listen to a similar discussion via the following link:

Fever accompanied by diarrhea in infants

Medicine for fever and diarrhea in children

If you still want to consult directly with our doctor, please download and log in with the HealthReplies.com application: Chat with the doctor on the Android playstore.

If there are further questions / new questions, please click the "Create Question" menu.

thank you

: by

Related Question

The Use Of Patches In Pregnant Women To Treat Back Pain?

The Use Of Patches In Pregnant Women To Treat Back Pain?

(11 months ago)

Good afternoon, can pregnant women wear patches or analgesic creams such as u003cem u003eneo rheumacyl cream, counterpain u003c / em u003e, etc. to reduce back, shoulder and neck p... Read more

Lumps Filled With Fluid In The Child’s Arms Are Widened?

Lumps Filled With Fluid In The Child’s Arms Are Widened?

(10 months ago)

At night, I want to ask my child aged 17 months there is a wound in the arm, initially small but why might still be wide day, I checked into the health center said herpes doctor, t... Read more

Giving Cold Medicine After Consuming Vitamin A In Infants?

Giving Cold Medicine After Consuming Vitamin A In Infants?

(1 year ago)

this morning around 9 o’clock my child was 10 months d given vitamin A from the posyandu, is it permissible if 1 hour later given a cold medicine for cough and atypical recip... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *